Alert archive / Florida / Gale Warnings in 2009

Gale Warning 1, NWS Melbourne, FL

January 19, 2009

NWS Melbourne, FL issued this gale warning at Jan 19, 2009, 3:49 PM EST. It took effect at Jan 19, 2009, 7:00 PM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 19, 2009, 3:49 PM EST (20:49 UTC)
In effect from
Jan 19, 2009, 7:00 PM EST
Expired
Jan 20, 2009, 3:00 PM EST
In force
20 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WHUS72 KMLB 192049
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EST MON JAN 19 2009

AMZ570-572-575-200000-
/O.EXT.KMLB.SC.Y.0062.000000T0000Z-090120T0000Z/
/O.NEW.KMLB.GL.W.0001.090120T0000Z-090120T2000Z/
/O.NEW.KMLB.SC.Y.0063.090120T2000Z-090121T1900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
349 PM EST MON JAN 19 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 3 PM EST
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 2 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM EST
TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 3 PM TUESDAY TO 2 PM EST
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM
EST THIS EVENING. 

A SERIES OF COLD FRONTS WILL PUSH ACROSS CENTRAL FLORIDA SUNDAY
AND MONDAY. SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS
SUNDAY NIGHT AS THE FIRST COLD FRONT PUSHES ACROSS NORTH AND
CENTRAL FLORIDA. WINDS WILL SHIFT TO THE WEST AND REMAIN AT 20 TO
25 KNOTS MONDAY AS A SECONDARY COLD FRONT MOVES THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-200000-
/O.CON.KMLB.SC.Y.0062.090120T0000Z-090121T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
349 PM EST MON JAN 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST WEDNESDAY. 

A SERIES OF COLD FRONTS WILL PUSH ACROSS CENTRAL FLORIDA SUNDAY
AND MONDAY. SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS
SUNDAY NIGHT AS THE FIRST COLD FRONT PUSHES ACROSS NORTH AND
CENTRAL FLORIDA. WINDS WILL SHIFT TO THE WEST AND REMAIN AT 20 TO
25 KNOTS MONDAY AS A SECONDARY COLD FRONT MOVES THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
1 follow-up statement
127 
WHUS72 KMLB 200125
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
825 PM EST MON JAN 19 2009

AMZ570-572-575-202000-
/O.CON.KMLB.GL.W.0001.000000T0000Z-090120T2000Z/
/O.CON.KMLB.SC.Y.0063.090120T2000Z-090121T1900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
825 PM EST MON JAN 19 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO
2 PM EST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST TUESDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 2 PM EST
WEDNESDAY. 

A SERIES OF COLD FRONTS WILL PUSH ACROSS CENTRAL FLORIDA SUNDAY
AND MONDAY. SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS
SUNDAY NIGHT AS THE FIRST COLD FRONT PUSHES ACROSS NORTH AND
CENTRAL FLORIDA. WINDS WILL SHIFT TO THE WEST AND REMAIN AT 20 TO
25 KNOTS MONDAY AS A SECONDARY COLD FRONT MOVES THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-202000-
/O.CON.KMLB.SC.Y.0062.000000T0000Z-090121T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
825 PM EST MON JAN 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

A SERIES OF COLD FRONTS WILL PUSH ACROSS CENTRAL FLORIDA SUNDAY
AND MONDAY. SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS
SUNDAY NIGHT AS THE FIRST COLD FRONT PUSHES ACROSS NORTH AND
CENTRAL FLORIDA. WINDS WILL SHIFT TO THE WEST AND REMAIN AT 20 TO
25 KNOTS MONDAY AS A SECONDARY COLD FRONT MOVES THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Jan 19, 2:57 PM EST, 52 minutes earlier.

Area forecast discussion, Jan 19, 2:57 PM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
257 PM EST MON JAN 19 2009

.DISCUSSION...

...FREEZING TEMPS POSSIBLE TUE AND WED NIGHTS...
...ELEVATED FIRE SENSITIVITY THROUGH THE END OF THE WEEK...

TONIGHT/TUE...NAM AND GFS MODELS IN GOOD AGREEMENT SHOWING DEEPENING
LOW PRESSURE PUSHING OFF THE CAROLINA COAST TONIGHT AND LIFTING NE
TUE. THIS LOW WILL SWING A STRONG COLD FRONT THROUGH THE FA LATE
TONIGHT BRINGING ONLY THE SLIGHTEST CHANCE FOR LIGHT SHOWERS AND
SPRINKLES MAINLY ACROSS THE NORTH. THE COLDEST AIR OF THE SEASON
WILL BEGIN TO OVERSPREAD THE AREA TUE BEHIND THE FRONT. HIGHS WILL
RANGE FROM THE LOW 50S FAR NORTH TO THE MID 60S FAR SOUTH. CENTRAL
AND SOUTHERN SECTIONS SHOULD SEE QUITE A BIT OF GULF STRATOCU DUE
TO W/NW TRAJECTORY. BUT FAR NORTHERN SECTIONS SHOULD SEE A MOSTLY
SUNNY DAY.

TUE NIGHT...MAV/NAM MOS NUMBERS CONSISTENT IN SHOWING FREEZING
TEMPERATURES OVERNIGHT FOR MANY LOCALES IN CENTRAL FLORIDA. WILL NOT
UPGRADE WATCH TO A FREEZE WARNING JUST YET...HOWEVER WILL ADD
OSCEOLA AND SOUTHERN BREVARD COUNTIES TO THE CURRENT FREEZE WATCH.
DUE TO NORTHWEST WINDS REMAINING ELEVATED OVERNIGHT (10 MPH) EXPECT
WIND CHILLS TO FALL TO AROUND 20 DEGREES FAR NORTH WITH UPPER 20S
POSSIBLE FAR SOUTH. FOR LOWS WILL KEEP UPPER 20S NORTH TO MIDDLE 30S
FAR SOUTHEAST.

WED...NORTHWEST WINDS AROUND 10 MPH WILL CONTINUE ON THIS DAY AS
HIGHS STRUGGLE TO MAKE IT INTO THE LOWER 50S NORTH AND UPPER 50S
SOUTH. HIGH PRESSURE WILL SHIFT TO ALONG THE NORTHERN GULF COAST
DURING THE DAY. EVEN WITH THE WEAK RECOVERY OF HIGHS THIS DAY IS
CONSIDERED TO BE FIRE SENSITIVE DUE TO DEWPOINTS CRASHING INTO THE
LOWER 20S ACROSS PORTIONS OF EAST CENTRAL FLORIDA.

WED NIGHT-THU...SURFACE HIGH PRESSURE IS FORECAST TO CREST OVER
THE PENINSULA AND FORECAST SOUNDINGS ARE BONE DRY SO NEAR IDEAL
RADIATIONAL COOLING WILL OCCUR. THIS SHOULD RESULT IN FREEZING TEMPS
ACROSS MUCH OF THE AREA AGAIN AND COULD MEAN THAT LOWS MAY BE A
COUPLE DEGREES COOLER THAN THE PREVIOUS NIGHT. OFTEN THESE SECOND
NIGHT RADIATIONAL COOLING SITUATIONS PRODUCE THE COLDEST TEMPS OF
THE EVENT. CURRENTLY HAVE LOWS FORECAST IN THE UPPER 20S TO LOWER
30S ACROSS THE CWA.

...PREVIOUS EXTENDED DISCUSSION BELOW...

THU NIGHT-FRI...LITTLE CHANGE IS DEPICTED BY THE GFS/ECMWF WITH
SURFACE RIDGE EXTENDING ACROSS THE AREA. MEX MOS HAS THE LOWEST MIN
TEMPS ACROSS THE SOUTH NEAR THE RIDGE AXIS...MID 30S. IF THIS
VERIFIES...THERE COULD STILL BE SOME FROST CONCERNS. DAYTIME HIGHS
SHOULD GET BACK TO THE UPPER 60S-LOWER 70S AS AIR MASS MODIFIES
FROM A LIGHT SOUTHWEST FLOW.

SAT-MON...FRONTAL BOUNDARY PUSHING ACROSS THE SOUTHEAST STATES
SHOULD HANG UP AS HIGH PRESSURE RIDGE HOLDS ACROSS THE AREA THROUGH
THE WEEKEND. THE ECMWF SHOWS A FRONTAL PASSAGE SAT NIGHT/SUNDAY BUT
WILL MAINTAIN DRY WEATHER THROUGH THIS PERIOD WITH TEMPS GETTING
BACK TO SEASONAL NORMALS.

&&

.AVIATION...VFR. TEMPO CIGS AROUND 035 EXPECTED WITH FRONTAL
PASSAGE LATE TONIGHT. WIND WILL BE THE PRIMARY CONCERN WITH W/NW
GUSTS OF 25-30 KNOTS TUE.

&&

.MARINE...POWERFUL LOW PRESSURE WILL MOVE OFF THE SC COAST
OVERNIGHT AND DEEPEN FURTHER. VERY TIGHT PRESSURE GRADIENT WILL
PRODUCE GALE CONDITIONS OVER THE OFFSHORE WATERS IN THE FORM OF
FREQUENT GUSTS. HAVE LIMITED SUSTAINED WINDS TO 30 KNOTS BUT 40-45
KNOT GUSTS EXPECTED. SMALL CRAFT ADVISORY IN EFFECT FOR THE
NEARSHORE WATERS. SEAS WILL REMAIN SUPPRESSED NEARSHORE (2-3 FEET)
WITH THE OFFSHORE FLOW AND BUILD TO 9 FEET WELL OFFSHORE EARLY
TUE.

TUE NIGHT-WED...STRONG COLD AIR ADVECTION TO CONTINUE ACROSS THE
COASTAL WATERS THRU WED MORNING. NORTHWEST WINDS AROUND 25 KTS
OFFSHORE WITH A OCNL GUSTS TO GALE FORCE WILL GRADUALLY DECREASE AS
THE PRESSURE GRADIENT RELAXES BY EARLY WED AFTN. A SMALL CRAFT
ADVISORY WILL REMAIN IN EFFECT UNTIL 19Z (2PM). SEAS 6-8 FT OFFSHORE
WILL ALSO GRADUALLY SUBSIDE THROUGH THE DAY WED.

THU-SAT...HIGH PRESSURE RIDGING WILL BE CENTERED ACROSS THE CENTRAL
PENINSULA WITH ASSOCIATED WEAK GRADIENT. BOATING CONDITIONS
(WINDS/SEAS) FOR SMALL CRAFT SHOULD BE GOOD...MINUS THE COLDER THAN
NORMAL TEMPS.

&&

.FIRE WEATHER...HAVE UPGRADED FIRE WEATHER WATCH TO A RED
FLAG WARNING TUESDAY FOR NORTH LAKE...VOLUSIA AND SEMINOLE. MUCH
COLDER AND ESPECIALLY DRIER AIR WILL OVERSPREAD THIS AREA BEHIND
THE FRONT EARLY IN THE DAY. W/NW WIND TRAJECTORY WILL ADVECT VERY
DRY CONTINENTAL POLAR AIRMASS INTO THIS AREA. FARTHER SOUTH...IT
WILL STILL BE A FIRE SENSITIVE DAY WITH STRONG W/NW WINDS AND MIN
RH VALUES AROUND 40% BUT SIG GULF INFLUENCE (CLOUDS) SHOULD LIMIT
RH FALL.

WED-FRI...VERY FIRE SENSITIVE DAY UPCOMING WED AS DEWPOINTS
PROJECTED TO CRASH INTO THE 20S TO LOWER 30S EVERYWHERE ACROSS
CENTRAL FLORIDA. LOW RH CONCERNS CONTINUE THU WITH MIDDLE 20S TO
LOWER 30S ACROSS MOST OF AREA AGAIN. A LITTLE SKEPTICAL ON HOW
QUICKLY MODELS MODERATE DEWPOINTS BACK UP ON FRI AS HIGH PRESSURE
CENTER IS FORECAST TO REMAIN SITUATED OVER THE CENTRAL PENINSULA...
BUT FOR NOW WILL TAPER LOWER TO MIDDLE 30S ACROSS THE AREA AND
WATCH FOR CONSISTENCY IN FUTURE RUNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  45  55  27  53 /  20  10  10   0
MCO  48  55  30  54 /  20  10  10   0
MLB  48  61  30  56 /  10  10  10   0
VRB  52  62  32  57 /  10  10  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-
     NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
     SOUTHERN LAKE.

     RED FLAG WARNING FROM 12 PM TO 6 PM EST TUESDAY FOR COASTAL
     VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-SEMINOLE.

AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST
     WEDNESDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
     BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN
     INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM
     VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 3 PM TUESDAY TO 2 PM EST WEDNESDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     GALE WARNING FROM 7 PM THIS EVENING TO 3 PM EST TUESDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...KELLY
LONG TERM....SEDLOCK
Hazardous weather outlook, Jan 19, 4:59 AM EST, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
459 AM EST MON JAN 19 2009

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-192130-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
459 AM EST MON JAN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
GUSTY WEST TO NORTHWEST WINDS WILL PRODUCE HAZARDOUS BOATING
CONDITIONS OFFSHORE TODAY AND OVER ALL OF THE WATERS TONIGHT.

...FIRE WEATHER IMPACT...
THE COMBINATION OF BRISK TRANSPORT WINDS PRODUCING HIGH DISPERSION
VALUES...AND DRY VEGETATION...WILL ENHANCE THE FIRE WEATHER
SENSITIVITY NORTH OF INTERSTATE FOUR THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A STRONG COLD FRONT MOVING THROUGH EARLY TUESDAY IS FORECAST TO
BRING THE COLDEST AIR OF THE SEASON INTO EAST CENTRAL FLORIDA.
FREEZING TEMPERATURES ARE POSSIBLE FOR MUCH OF THE AREA WEDNESDAY
AND THURSDAY MORNINGS. GUSTY WINDS EARLY WEDNESDAY WILL ALSO
RESULT IN VERY LOW WIND CHILL READINGS.

HAZARDOUS BOATING CONDITIONS WILL CONTINUE INTO WEDNESDAY. LOW
HUMIDITY VALUES AROUND THE OCALA FOREST WILL LEAD TO FIRE WEATHER
CONCERNS TUESDAY AFTERNOON...THEN ACROSS MUCH OF THE AREA
WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

67/55

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 4:14 AM ESTFreeze WatchMLBLake, Orange, Osceola, Seminole, Volusia24 hr
Jan 19, 5:29 AM ESTFire Weather WatchMLBLake, Seminole, Volusia9 hr
Jan 19, 2:31 PM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia23 hr
Jan 19, 2:31 PM ESTRed Flag WarningMLBLake, Seminole, Volusia27 hr
Jan 19, 3:49 PM ESTSmall Craft AdvisoryMLB46 hr

Nearby

Gale Warnings in Florida, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.